Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Common fixed points of nonexpansive mappings by iteration

Peter K. F. Kuhfittig

Vol. 97 (1981), No. 1, 137–139
Abstract

The purpose of this paper is to present an iteration scheme which converges strongly in one setting and weakly in another to a common fixed point of a finite family of nonexpansive mappings.

Mathematical Subject Classification 2000
Primary: 47H10
Secondary: 54H25
Milestones
Received: 27 May 1980
Published: 1 November 1981
Authors
Peter K. F. Kuhfittig